Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 28, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 11, 2017, 2:39 PM CDT for Bowie County, Cass County, Morris County, Texas. It took effect at Apr 15, 2017, 1:00 AM CDT. It was in force for 10 days.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 2:39 PM CDT (19:39 UTC)
- In effect from
- Apr 15, 2017, 1:00 AM CDT
- Expired
- Apr 24, 2017, 7:34 PM CDT
- In force
- 10 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bowie County, TX, Cass County, TX, Morris County, TX
The radar
The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
391 WGUS44 KSHV 111939 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 239 PM CDT Tue Apr 11 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-121939- /O.NEW.KSHV.FL.W.0028.170415T0600Z-000000T0000Z/ /NAPT2.1.ER.170415T0600Z.170416T1200Z.000000T0000Z.NO/ 239 PM CDT Tue Apr 11 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sulphur River Near Naples. * from late Friday night until further notice...or until the warning is cancelled. * At 100 PM Tuesday the stage was estimated at 13.2 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will rise above flood stage by early Friday morning and will continue to rise to near 24.0 feet by Sunday morning. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 09
9 follow-up statements
835 WGUS84 KSHV 130056 FLSSHV Flood Statement National Weather Service Shreveport LA 756 PM CDT Wed Apr 12 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-140056- /O.EXT.KSHV.FL.W.0028.170415T0900Z-000000T0000Z/ /NAPT2.1.ER.170415T0900Z.170416T1200Z.000000T0000Z.NO/ 756 PM CDT Wed Apr 12 2017 The flood warning continues for the Sulphur River Near Naples. * from late Friday night until further notice...or until the warning is cancelled. * At 700 PM Wednesday the stage was estimated at 18.5 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will rise above flood stage by early Saturday morning and will continue to rise and crest near 24.0 feet by Sunday morning. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 09
258 WGUS84 KSHV 151435 FLSSHV Flood Statement National Weather Service Shreveport LA 935 AM CDT Sat Apr 15 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-161435- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170421T0800Z/ /NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T2000Z.NO/ 935 AM CDT Sat Apr 15 2017 The flood warning continues for the Sulphur River Near Naples. * until late Thursday night...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$
053 WGUS84 KSHV 160042 FLSSHV Flood Statement National Weather Service Shreveport LA 742 PM CDT Sat Apr 15 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-119-170042- /O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.170413T1100Z.170418T0600Z.000000T0000Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 173.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 174.0 feet by Tuesday morning then begin falling. * Impact...at 172.0 feet...Expect bankfull conditions on Red Chute Bayou. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-170041- /O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 14.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 13.6 feet by Monday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ LAC013-015-119-170041- /O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/ /MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bayou Dorcheat At Dixie Inn. * from Monday morning to Tuesday morning...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 11.7 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river is expected to rise to near flood stage Monday morning. * Impact...at 14.0 feet...Expect minor lowland flooding with the boat ramp suffering overflow. && LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338 $$ TXC423-499-170041- /O.CON.KSHV.FL.W.0026.000000T0000Z-170419T1330Z/ /MLAT2.1.ER.170412T0948Z.170415T0945Z.170418T1930Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Sabine River Near Mineola. * until Wednesday morning...or until the warning is cancelled. * At 7:15 PM Saturday The stage was 16.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by Tuesday early afternoon. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC037-067-343-170041- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T2100Z/ /NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T0900Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Sulphur River Near Naples. * until Thursday afternoon...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ TXC067-315-170041- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T0000Z/ /JEFT2.1.ER.170415T1715Z.170416T1200Z.170417T0600Z.NO/ 742 PM CDT Sat Apr 15 2017 ...The flood warning extended until Monday evening...The flood warning continues for the Black Cypress Bayou At Jefferson. * until Monday evening...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue rising to near 14.0 feet by tomorrow morning. The river will fall below flood stage early Monday morning. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC159-343-449-170041- /O.EXT.KSHV.FL.W.0027.000000T0000Z-170417T1200Z/ /WOCT2.1.ER.170413T2115Z.170414T1745Z.170416T1800Z.NO/ 742 PM CDT Sat Apr 15 2017 ...The flood warning extended until Monday morning...The flood warning continues for the White Oak Creek Near Talco. * until Monday morning...or until the warning is cancelled. * At 7:15 PM Saturday The stage was 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
250 WGUS84 KSHV 170025 FLSSHV Flood Statement National Weather Service Shreveport LA 725 PM CDT Sun Apr 16 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-119-180025- /O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.170413T1100Z.170416T0100Z.000000T0000Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 6:00 PM Sunday The stage was 172.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 174.0 feet by Tuesday morning then begin falling. * Forecast...The river will remain near 172.9 feet. * Impact...at 172.0 feet...Expect bankfull conditions on Red Chute Bayou. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-180025- /O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 12.2 feet by Tuesday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ LAC013-015-119-180024- /O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/ /MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bayou Dorcheat At Dixie Inn. * from Monday morning to Tuesday morning...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 12.7 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...at 14.0 feet...Expect minor lowland flooding with the boat ramp suffering overflow. && LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338 $$ TXC423-499-180024- /O.EXT.KSHV.FL.W.0026.000000T0000Z-170418T0200Z/ /MLAT2.1.ER.170412T0948Z.170415T0945Z.170417T0800Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Sabine River Near Mineola. * until Monday evening...or until the warning is cancelled. * At 7:15 PM Sunday The stage was 14.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC037-067-343-180024- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T1800Z/ /NAPT2.1.ER.000000T0000Z.170417T0600Z.170419T0600Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Sulphur River Near Naples. * until Thursday afternoon...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ TXC067-315-180024- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T1500Z/ /JEFT2.1.ER.170415T1715Z.170416T1500Z.170417T2100Z.NO/ 725 PM CDT Sun Apr 16 2017 ...The flood warning extended until Tuesday morning...The flood warning continues for the Black Cypress Bayou At Jefferson. * until Tuesday morning...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow afternoon. * Impact...at 15.0 feet...Minor lowland flooding. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC159-343-449-180000- /O.EXT.KSHV.FL.W.0027.000000T0000Z-170418T0000Z/ /WOCT2.1.ER.170413T2115Z.170414T1745Z.170417T0600Z.NO/ 725 PM CDT Sun Apr 16 2017 ...The flood warning extended until Monday evening...The flood warning continues for the White Oak Creek Near Talco. * until Monday evening...or until the warning is cancelled. * At 6:15 PM Sunday The stage was 16.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by after midnight tomorrow. * Impact...at 16.0 feet...Expect minor lowland flooding of creek bottoms. Ranchers that may have cattle and equipment in the creek bottoms should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
000 WGUS84 KSHV 180102 FLSSHV Flood Statement National Weather Service Shreveport LA 802 PM CDT Mon Apr 17 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-190102- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170421T1800Z/ /NAPT2.1.ER.000000T0000Z.170418T0600Z.170420T0600Z.NO/ 802 PM CDT Mon Apr 17 2017 ...The flood warning extended until Friday afternoon...The flood warning continues for the Sulphur River Near Naples. * until Friday afternoon...or until the warning is cancelled. * Flood stage is estimated to be near 24.4 feet at 7 pm. * Forecast...expect the river to slowly recede and fall below flood stage around 2 am on April 20, 2017. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
486 WGUS84 KSHV 190034 FLSSHV Flood Statement National Weather Service Shreveport LA 734 PM CDT Tue Apr 18 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-200034- /O.EXT.KSHV.FL.W.0032.000000T0000Z-170420T1253Z/ /TLCT2.1.ER.170418T1421Z.170419T0600Z.170419T1853Z.NO/ 734 PM CDT Tue Apr 18 2017 ...The flood warning extended until Thursday morning...The flood warning continues for the Sulphur River Below Talco. * until Thursday morning...or until the warning is cancelled. * At 6:45 PM Tuesday The stage was 22.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue rising to near 22.5 feet by after midnight tomorrow. The river will fall below flood stage tomorrow early afternoon. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-200033- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170424T1500Z/ /NAPT2.1.ER.000000T0000Z.170419T0600Z.170423T0300Z.NO/ 734 PM CDT Tue Apr 18 2017 ...The flood warning extended until Monday morning...The flood warning continues for the Sulphur River Near Naples. * until Monday morning...or until the warning is cancelled. * At 7 pm the river was estimated to be near 22.6 feet. * Forecast...the river is expected to fall below flood stage around 10 pm on April 22nd. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
204 WGUS84 KSHV 221604 FLSSHV Flood Statement National Weather Service Shreveport LA 1104 AM CDT Sat Apr 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-231604- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/ /NAPT2.1.ER.000000T0000Z.170422T1800Z.170424T0000Z.NO/ 1104 AM CDT Sat Apr 22 2017 ...The flood warning extended until Tuesday morning...The flood warning continues for the Sulphur River Near Naples. * until Tuesday morning...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$
021 WGUS84 KSHV 231604 FLSSHV Flood Statement National Weather Service Shreveport LA 1104 AM CDT Sun Apr 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-241604- /O.CON.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/ /NAPT2.1.ER.000000T0000Z.170423T1800Z.170424T0000Z.NO/ 1104 AM CDT Sun Apr 23 2017 The flood warning continues for the Sulphur River Near Naples. * until Tuesday morning...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 22.0 feet...Expect minor lowland flooding of the heavily wooded and broad floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. Fisherman should use caution as currents are swift. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$
496 WGUS84 KSHV 250034 FLSSHV Flood Statement National Weather Service Shreveport LA 734 PM CDT Mon Apr 24 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC037-067-343-250104- /O.CAN.KSHV.FL.W.0028.000000T0000Z-170425T1200Z/ /NAPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 734 PM CDT Mon Apr 24 2017 The flood warning is cancelled for the Sulphur River Near Naples. * Flood stage is 22.0 feet. * Impact...at 22.0 feet...Expect minor lowland flooding of the heavily wooded and broad floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. Fisherman should use caution as currents are swift. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 20
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:42 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 11, 12:42 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1242 PM CDT Tue Apr 11 2017 .AVIATION... A weak frontal boundary across the region will maintain light and variable winds this afternoon. MVFR ceilings across the region to mainly persist, becoming IFR/LIFR, along with visibilities, after 12/10Z. Otherwise, conditions to gradually improve to MVFR from 12/15Z to 12/18Z. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 61 80 62 83 / 10 20 20 10 MLU 60 80 61 83 / 30 20 20 10 DEQ 56 76 61 79 / 10 10 10 20 TXK 58 77 62 80 / 10 10 10 20 ELD 58 78 60 83 / 20 10 10 10 TYR 62 79 61 81 / 10 20 20 20 GGG 61 79 61 82 / 10 20 20 20 LFK 62 83 62 83 / 20 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05
Hazardous weather outlook, Apr 11, 12:20 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1220 PM CDT Tue Apr 11 2017 ARZ073-LAZ005-006-010>014-017>022-TXZ149-152-153-165>167-121730- Union-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Cherokee-Nacogdoches- Shelby-Angelina-San Augustine- 1220 PM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...north central Louisiana...northwest Louisiana...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Areas of showers, along with a few embedded thunderstorms, will continue across much of the area this afternoon, shifting eastward into mainly north central Louisiana by later this afternoon and evening. Brief periods of minor renewed flooding across areas which experienced very heavy rainfall yesterday evening, will be the main weather threat. Rainfall will diminish by later tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms will return back into the area later in the weekend and into early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters is not anticipated through tonight. ARZ050-051-059>061-070>072-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-150-151-121730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River- Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith- Gregg-Harrison-Rusk-Panola- 1220 PM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas...northwest Louisiana...southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms continue to taper off from north to south this afternoon. Therefore, no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms will return back into the area later in the weekend and into early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters is not anticipated through tonight. 19
In the hours before
Local storm report, Apr 11, 8:42 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DE QUEEN 34.05N 94.34W
04/11/2017 SEVIER AR TRAINED SPOTTER
WATER RESCUES IN DE QUEEN FROM WATER IN
HOMES FROM 2- 5 AM. NUMEROUS ROAD CLOSURES
IN FLOODED AREAS AROUND TOWN INCLUDING TALL
PINES ROAD, AND ROCKAFELLER STREET AND ROADS
NEAR THE FAIRGROUND.
&&
MBMLocal storm report, Apr 11, 9:52 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG LINDEN 33.02N 94.37W
04/10/2017 CASS TX LAW ENFORCEMENT
WIDESPREAD TREES DOWN ACROSS COUNTY.
&&
MBMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:09 PM CDT | Special Weather Statement | SHV | Gregg | 51 min |
| Apr 10, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 47 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith | 24 min |
| Apr 10, 7:39 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 66 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | SHV | Gregg, Rusk | 30 min |
| Apr 10, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 56 min |
| Apr 10, 8:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 49 min |
| Apr 10, 8:16 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk | 29 min |
| Apr 10, 8:24 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Gregg, Titus, Upshur | 36 min |
| Apr 10, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 44 min |
| Apr 10, 9:01 PM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 10, 9:13 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk | 2 hr |
| Apr 10, 9:13 PM CDT | Special Weather Statement | SHV | Upshur | 47 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | SHV | Upshur, Wood | 58 min |
| Apr 10, 9:20 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 40 min |
| Apr 10, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 35 min |
| Apr 10, 11:21 PM CDT | Special Weather Statement | SHV | Upshur | 39 min |
| Apr 11, 12:15 AM CDT | Special Weather Statement | SHV | Camp, Marion, Morris, Upshur | 30 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 11, 1:41 AM CDT | Areal Flood Advisory | SHV | Bowie, Camp, Franklin, Morris, Titus, Wood | 2 hr |
| Apr 11, 5:08 AM CDT | Areal Flood Warning | SHV | Cass | 112 min |
| Apr 11, 5:18 AM CDT | Special Weather Statement | SHV | Nacogdoches, Panola, Shelby | 57 min |
| Apr 11, 6:55 AM CDT | River Flood Warning | SHV | Gregg | 49 hr |
| Apr 11, 7:05 AM CDT | Areal Flood Advisory | SHV | Gregg, Rusk, Smith, Upshur, Wood | 115 min |
| Apr 11, 10:02 AM CDT | River Flood Warning | SHV | Smith, Wood | 6 days |
| Apr 11, 2:18 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.